# SDR A6WA201040416

- Difficulty date: June 7, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL LOCATED BETWEEN FS 621 AND 625.30 IS CRACKED.  R & R WITH NEW FABRICATED INTERCOSTAL IAW REO 601R-53-61-100 REV A AND REO 601R-53-61-422.
